# SDR DALA12000323123

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR AFT SHAPE SILL HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00, DIMENSIONS OF BLENDED AREAS L=1.14 INCH W=1.10 INCH D=.019 INCH, NO ALLOWABLE DAMAGE FOUND.  REMOVED AND REPLACED FITTING CORNER IAW A319 SRM 51-42-11.
